American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Frank Morgan. A sharp counterexample on the regularity of $\Phi $-minimizing hypersurfaces. Bull. Amer. Math. Soc. 22 (1990) 295-299. MR 1017733.
Abstract, references, and article information   
View Article: PDF

[2] L. Ambrosio and G. Dal Maso. A general chain rule for distributional derivatives . Proc. Amer. Math. Soc. 108 (1990) 691-702. MR 969514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Morgan. The torus lemma on calibrations, extended . Proc. Amer. Math. Soc. 107 (1989) 675-678. MR 975652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jon T. Pitts and J. H. Rubinstein. Equivariant minimax and minimal surfaces in geometric three-manifolds. Bull. Amer. Math. Soc. 19 (1988) 303-309. MR 940493.
Abstract, references, and article information   
View Article: PDF

[5] Andrzej Nowakowski. Field theories in the modern calculus of variations . Trans. Amer. Math. Soc. 309 (1988) 725-752. MR 961610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sheldon Xu-Dong Chang. Two-dimensional area minimizing integral currents are classical minimal surfaces . J. Amer. Math. Soc. 1 (1988) 699-778. MR 946554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Elisabetta Barozzi, Eduardo Gonzalez and Italo Tamanini. The mean curvature of a set of finite perimeter . Proc. Amer. Math. Soc. 99 (1987) 313-316. MR 870791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frank Morgan. A regularity theorem for minimizing hypersurfaces modulo $\nu$ . Trans. Amer. Math. Soc. 297 (1986) 243-253. MR 849477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John E. Brothers. Stability of minimal orbits . Trans. Amer. Math. Soc. 294 (1986) 537-552. MR 825720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Frank Morgan. On finiteness of the number of stable minimal hypersurfaces with a fixed boundary. Bull. Amer. Math. Soc. 13 (1985) 133-136. MR 799795.
Abstract, references, and article information   
View Article: PDF

[11] Edith A. Cook. Free boundary regularity for surfaces minimizing ${\rm Area}(S)+c\,{\rm Area}(\partial S)$ . Trans. Amer. Math. Soc. 290 (1985) 503-526. MR 792809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Frank Morgan. Examples of unoriented area-minimizing surfaces . Trans. Amer. Math. Soc. 283 (1984) 225-237. MR 735418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pertti Mattila. Lower semicontinuity, existence and regularity theorems for elliptic variational integrals of multiple valued functions . Trans. Amer. Math. Soc. 280 (1983) 589-610. MR 716839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John E. Brothers. Invariance of solutions to invariant nonparametric variational problems . Trans. Amer. Math. Soc. 264 (1981) 91-111. MR 597869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Bindschadler. Finite groups and invariant solutions to one-dimensional Plateau problems . Proc. Amer. Math. Soc. 80 (1980) 621-626. MR 587939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John E. Brothers. Invariance of solutions to invariant parametric variational problems . Trans. Amer. Math. Soc. 262 (1980) 159-179. MR 583850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Bindschadler. Invariant solutions to the oriented Plateau problem of maximal codimension . Trans. Amer. Math. Soc. 261 (1980) 439-462. MR 580897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Harold Parks. Some new constructions and estimates in the problem of least area . Trans. Amer. Math. Soc. 248 (1979) 311-346. MR 522264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Hardt and Leon Simon. Boundary regularity and embedded solutions for the oriented Plateau problem. Bull. Amer. Math. Soc. 1 (1979) 263-265. MR 513755.
Abstract, references, and article information   
View Article: PDF

[20] Jean E. Taylor. Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978) 568-588. MR 0493671.
Abstract, references, and article information   
View Article: PDF

[21] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information   
View Article: PDF

[22] David Bindschadler. Absolutely area minimizing singular cones of arbitrary codimension . Trans. Amer. Math. Soc. 243 (1978) 223-233. MR 0487726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. P. Penot. A remark on the direct method of the calculus of variations . Proc. Amer. Math. Soc. 67 (1977) 135-141. MR 0464022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jon T. Pitts. Existence and regularity of minimal surfaces on Riemannian manifolds. Bull. Amer. Math. Soc. 82 (1976) 503-504. MR 0405219.
Abstract, references, and article information   
View Article: PDF

[25] Jean E. Taylor. The structure of singularities in area-related variational problems with constraints. Bull. Amer. Math. Soc. 81 (1975) 1093-1095. MR 0388223.
Abstract, references, and article information   
View Article: PDF

[26] F. J. Almgren Jr.. Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints. Bull. Amer. Math. Soc. 81 (1975) 151-154. MR 0361996.
Abstract, references, and article information   
View Article: PDF

[27] M. Marcus and V. J. Mizel. Transformations by functions in Sobolev spaces and lower semicontinuity for parametric variational problems. Bull. Amer. Math. Soc. 79 (1973) 790-795. MR 0322651.
Abstract, references, and article information   
View Article: PDF

[28] John E. Brothers. Behavior at the boundary of a solution to Plateau's problem. Bull. Amer. Math. Soc. 79 (1973) 345-349. MR 0315562.
Abstract, references, and article information   
View Article: PDF

[29] William K. Allard. A regularity theorem for the first variation of the area integrand. Bull. Amer. Math. Soc. 77 (1971) 772-776. MR 0290216.
Abstract, references, and article information   
View Article: PDF

[30] Robert Gulliver II. On regularity of generalized surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 243-245. MR 0268790.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 30 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia